Alert archive / Arkansas / River Flood Warnings in 2011
River Flood Warning 23, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 23, 2011, 3:06 PM CDT for Carroll County, Arkansas. It took effect at May 24, 2011, 6:33 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2011, 3:06 PM CDT (20:06 UTC)
- In effect from
- May 24, 2011, 6:33 AM CDT
- Expired
- May 24, 2011, 9:37 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Carroll County, AR
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kings River near Berryville (BRYA4). The gauge peaked at 22.64 ft at May 24, 2011, 12:00 PM CDT.
- Action stage
- 30 ft
- Minor stage
- 31 ft
- Moderate stage
- 33 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
036 WGUS44 KTSA 232006 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 306 PM CDT MON MAY 23 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARC015-240406- /O.NEW.KTSA.FL.W.0023.110524T1117Z-110524T1850Z/ /BRYA4.1.ER.110524T1117Z.110524T1200Z.110524T1250Z.NO/ 306 PM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE KINGS RIVER NEAR BERRYVILLE. * FROM TUESDAY MORNING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 215 PM MONDAY THE STAGE WAS 14.90 FEET. * FLOOD STAGE IS 31.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 32.0 FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 33.0 FEET...STATE HIGHWAY 143 AND MEADOWLANDS ALONG THE EAST BANK ARE INUNDATED. LOW LANDS AROUND CLABBER CREEK BECOME COVERED BY HIGH WATER. $$
3 follow-up statements
039 WGUS84 KTSA 240126 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 826 PM CDT MON MAY 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARC015-240926- /O.EXT.KTSA.FL.W.0023.110524T1130Z-110524T1854Z/ /BRYA4.1.ER.110524T1130Z.110524T1200Z.110524T1254Z.NO/ 826 PM CDT MON MAY 23 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE KINGS RIVER NEAR BERRYVILLE. * FROM TUESDAY MORNING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 715 PM MONDAY THE STAGE WAS 16.33 FEET. * FLOOD STAGE IS 31.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 32.0 FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 33.0 FEET...STATE HIGHWAY 143 AND MEADOWLANDS ALONG THE EAST BANK ARE INUNDATED. LOW LANDS AROUND CLABBER CREEK BECOME COVERED BY HIGH WATER. $$
914 WGUS84 KTSA 240655 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 155 AM CDT TUE MAY 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARC015-241455- /O.EXT.KTSA.FL.W.0023.110524T1133Z-110524T1854Z/ /BRYA4.1.ER.110524T1133Z.110524T1200Z.110524T1254Z.NO/ 155 AM CDT TUE MAY 24 2011 THE FLOOD WARNING CONTINUES FOR THE KINGS RIVER NEAR BERRYVILLE. * FROM THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 115 AM TUESDAY THE STAGE WAS 19.12 FEET. * FLOOD STAGE IS 31.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 32.0 FEET BY THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 33.0 FEET...STATE HIGHWAY 143 AND MEADOWLANDS ALONG THE EAST BANK ARE INUNDATED. LOW LANDS AROUND CLABBER CREEK BECOME COVERED BY HIGH WATER. $$
636 WGUS84 KTSA 241437 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 937 AM CDT TUE MAY 24 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARC015-241507- /O.CAN.KTSA.FL.W.0023.000000T0000Z-110524T1854Z/ /BRYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 937 AM CDT TUE MAY 24 2011 THE FLOOD WARNING IS CANCELLED FOR THE KINGS RIVER NEAR BERRYVILLE. * AT 915 AM TUESDAY THE STAGE WAS 22.33 FEET. * FLOOD STAGE IS 31.0 FEET. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE WILL CREST BELOW FLOOD STAGE AT 27.0 FEET THIS AFTERNOON...THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 23, 12:12 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 23, 12:12 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1212 PM CDT MON MAY 23 2011 .DISCUSSION... CONTINUED THUNDERSTORM CHANCES WILL RESULT IN PERIODS OF MVFR CIGS...BRIEF IFR CIGS AND MVFR/IFR VSBYS AS THE WEATHER PATTERN WILL REMAIN UNSETTLED FOR ALL OF THE AREA THIS TAF PERIOD. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....18
Hazardous weather outlook, May 23, 12:58 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT MON MAY 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT MON MAY 23 2011
..FLASH FLOODING IS ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...
SEVERE STORMS AGAIN LATER TODAY...INCLUDING THE POTENTIAL FOR VERY LARGE
HAIL... AND ISOLATED TORNADO POTENTIAL...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING
DISCUSSION...
TRAINING CONVECTION REMAINS ACROSS FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...AN HAS RESULTED IN FLASH
FLOODING IN THOSE AREAS.
LATER THIS AFTERNOON...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION...THIS SYSTEM WILL INTERACT WITH THE MOIST AND VERY UNSTABLE
CONDITIONS IN PLACE. AREAL COVERAGE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO INCREASE FURTHER WEST...CLOSER THE MAIN SYNOPTIC
BOUNDARY. HOWEVER...OUTFLOW BOUNDARIES LAID DOWN BY PREVIOUS
CONVECTION WILL ALSO AID AS A TRIGGER AS WELL. LOCALLY BACKED
SURFACE FLOW IN THE VICINITY OF THE OUTFLOW BOUNDARIES MAY BE
SUFFICIENT TO PRODUCE TORNADIC STORMS IN ADDITION TO LARGE HAIL.
ADDITIONAL FLOODING WILL REMAIN A HIGH CONCERN OVERNIGHT...ESPECIALLY
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS LATER ROUNDS OF
THUNDERSTORMS ARE EXPECTED TO TRAVERSE THE ALREADY SATURATED OR
FLOODED AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A HIGH END SEVERE EVENT IS IN THE WORKS FOR TUESDAY AS STRONG
SHORTWAVE ENERGY IS POISED TO DIVE INTO THE GREAT BASIN BY
TONIGHT...AND THEN EJECT NORTHEAST ACROSS THE SOUTHERN PLAINS ON
TUESDAY...WITH THE UPPER TROUGH TAKING ON A NEGATIVE TILT AS THIS
ENERGY ROUNDS THE BASE OF THE PARENT TROUGH. THE LIFT FROM THIS
SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING ALONG THE
DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA TUESDAY
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP AND
BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO
PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE
STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TUESDAY EVENING.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER
OVER THE NEXT COUPLE OF DAYS....ESPECIALLY TUESDAY WHERE THE
HIGHEST POTENTIAL FOR SIGNIFICANT SEVERE WEATHER EXISTS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 23, 12:26 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1226 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST SUMMERFIELD 34.90N 94.87W
05/22/2011 E70 MPH LE FLORE OK EMERGENCY MNGR
&&
MEPLocal storm report, May 23, 12:46 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 2 E LENAPAH 36.85N 95.60W
05/23/2011 NOWATA OK FIRE DEPT/RESCUE
HIGHWAY 10 CLOSED JUST EAST OF LENAPAH DUE TO HIGH WATER.
WATER CONTINUING AT 11 AM.
1110 AM FLASH FLOOD 10 E NOWATA 36.70N 95.46W
05/23/2011 NOWATA OK PUBLIC
COUNTY ROAD NORTH OF HWY 60 ALONG THE NOWATA AND CRAIG
COUNTY LINE WAS FLOODED AND IMPASSABLE.
1125 AM FLASH FLOOD CENTRALIA 36.80N 95.33W
05/23/2011 CRAIG OK PUBLIC
WATER STARTING TO FLOOD SOME ROADS IN THE AREA.
1130 AM FLASH FLOOD 8 N VINITA 36.75N 95.15W
05/23/2011 CRAIG OK EMERGENCY MNGR
WATER RISING OUT OF DITCHES AND OVER THE COUNTY ROADS.
AREAS INCLUDE THOSE AROUND BLEW JACKET AND PYRAMID
CORNERS.
&&
SAALocal storm report, May 23, 12:59 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD WELCH 36.87N 95.10W
05/23/2011 CRAIG OK EMERGENCY MNGR
HIGHWAY 10 EAST OF WELCH CLOSED IN SEVERAL PLACES.
1250 PM FLASH FLOOD 5 N VINITA 36.71N 95.15W
05/23/2011 CRAIG OK EMERGENCY MNGR
WATER OVER HIGHWAY 2 IN SEVERAL PLACES....GOING NORTH
TOWARD PYRAMID CORNERS.
1250 PM FLASH FLOOD 5 E PYRAMID CORNERS 36.80N 95.05W
05/23/2011 CRAIG OK EMERGENCY MNGR
HIGHWAY 25 GOING EAST FROM PYRAMID CORNERS THROUGH
BLUEJACKET CLOSED IN SEVERAL PLACES...NEARLY TO HIGHWAY
69.
&&
SAASpecial weather statement, May 23, 1:03 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT MON MAY 23 2011
ARZ010-231830-
WASHINGTON AR-
103 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN WASHINGTON
AT 102 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FAYETTEVILLE TO 2 MILES SOUTHWEST
OF VINEY GROVE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHADY GROVE...WALNUT GROVE...
FAYETTEVILLE...SPRINGDALE...FARMINGTON...VINEY GROVE...WHEELER...
JOHNSON...SONORA...TONTITOWN AND OAK GROVE.
NICKEL SIZE HAIL WAS REPORTED AT 1252 PM WITH THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3604 9408 3594 9444 3620 9422 3620 9394
TIME...MOT...LOC 1802Z 230DEG 22KT 3611 9410 3600 9433Local storm report, May 23, 1:56 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL QUAPAW 36.95N 94.79W
05/23/2011 E1.00 INCH OTTAWA OK POST OFFICE
MOSTLY DIME SIZED BUT A FEW AS BIG AS A QUARTER.
&&
KAHSpecial weather statement, May 23, 3:06 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT MON MAY 23 2011
ARZ010-019-232030-
CRAWFORD AR-WASHINGTON AR-
306 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN CRAWFORD AND SOUTHEASTERN WASHINGTON
AT 306 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRENTWOOD TO STRICKLER...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BIDVILLE...WINSLOW...BLACKBURN...STRICKLER...BRENTWOOD...WOOLSEY...
WYOLA...ARNETT AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3573 9396 3571 9397 3571 9443 3584 9438
3593 9395 3576 9396 3576 9395 3573 9395
TIME...MOT...LOC 2006Z 273DEG 20KT 3583 9411 3578 9433The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:39 PM CDT | Tornado Warning | TSA | Benton | 36 min |
| May 22, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 38 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 66 min |
| May 22, 8:16 PM CDT | Tornado Warning | TSA | Benton, Washington | 29 min |
| May 22, 8:20 PM CDT | Tornado Warning | TSA | Benton | 55 min |
| May 22, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 60 min |
| May 22, 8:39 PM CDT | Tornado Warning | TSA | Benton | 16 min |
| May 22, 8:45 PM CDT | Tornado Warning | TSA | Benton, Washington | 45 min |
| May 22, 9:19 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 22, 9:30 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 60 min |
| May 22, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 63 min |
| May 22, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 57 min |
| May 22, 10:37 PM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| May 22, 10:46 PM CDT | Tornado Warning | TSA | Benton | 44 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian, Washington | 40 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 59 min |
| May 22, 11:01 PM CDT | Tornado Warning | TSA | Benton | 29 min |
| May 22, 11:12 PM CDT | Tornado Warning | TSA | Benton, Washington | 33 min |
| May 22, 11:24 PM CDT | Tornado Warning | TSA | Benton | 36 min |
| May 22, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 39 min |
| May 22, 11:45 PM CDT | Tornado Warning | TSA | Benton | 45 min |
| May 23, 12:29 AM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| May 23, 1:05 AM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| May 23, 3:31 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 23, 11:53 AM CDT | Areal Flood Warning | TSA | Carroll | 12 hr |
| May 23, 12:26 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 4 hr |
| May 23, 12:45 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| May 23, 1:03 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 23, 1:28 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 47 min |
| May 23, 1:38 PM CDT | Flash Flood Warning | TSA | Benton | 6 hr |
| May 23, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 60 min |
| May 23, 2:22 PM CDT | Flash Flood Warning | TSA | Washington | 4 hr |
| May 23, 2:53 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 52 min |
| May 23, 3:06 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| May 23, 3:20 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 34 hr |
| May 23, 3:30 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| May 23, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 50 min |
| May 23, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 22 min |
| May 23, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 19 min |
| May 23, 4:31 PM CDT | Flash Flood Warning | TSA | Benton | 4 hr |
| May 23, 5:17 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 58 min |
| May 23, 6:17 PM CDT | Flash Flood Warning | TSA | Washington | 6 hr |
Nearby
River Flood Warnings in Arkansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.